Rigidity of certain finite group actions on the complex projective plane.
Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 618-638
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
isolated fixed point, weakly complex actions, locally linear action on, topologically conjugate to a linear action, rigidity conjecture, non-linear group actions on, actions on the Chern manifold
@article{CMH_1989__64_1_140174,
author = {Ib Madsen and I. Hambleton and R. Lee},
title = {Rigidity of certain finite group actions on the complex projective plane.},
journal = {Commentarii mathematici Helvetici},
pages = {618--638},
year = {1989},
volume = {64},
number = {1},
zbl = {0695.57025},
url = {http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140174/}
}
TY - JOUR AU - Ib Madsen AU - I. Hambleton AU - R. Lee TI - Rigidity of certain finite group actions on the complex projective plane. JO - Commentarii mathematici Helvetici PY - 1989 SP - 618 EP - 638 VL - 64 IS - 1 UR - http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140174/ ID - CMH_1989__64_1_140174 ER -
Ib Madsen; I. Hambleton; R. Lee. Rigidity of certain finite group actions on the complex projective plane.. Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 618-638. http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140174/